Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Solvable and nilpotent subalgebras of Lie algebras

Author: David J. Winter
Journal: Bull. Amer. Math. Soc. 74 (1968), 754-758
MathSciNet review: 0245633
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and T. A. Springer, Rationality properties of linear algebraic groups, Proc. Sympos. Pure Math., Vol. 9, Amer. Math. Soc. Providence, R. I., 1966. MR 205998
  • 2. J. E. Humphreys, Algebraic groups and modular Lie algebras, Mem. Amer. Math. Soc. No. 71 (1967). MR 217075
  • 3. G. B. Seligman, Some results on Lie p-algebras, Bull. Amer. Math. Soc. 73 (1967), 528-530. MR 219585
  • 4. D. J. Winter, On automorphisms of Lie algebras and algebraic groups, Doctoral Dissertation, Yale University, New Haven, Conn., 1965.
  • 5. D. J. Winter, On groups of automorphisms of Lie algebras, J. Algebra 8 (1968), 131-142. MR 223419
  • 6. D. W. Barnes, On Cartan subalgebras of Lie algebras, Math. Z. 101 (1967), 350-355. MR 220785

Additional Information


American Mathematical Society